# SDR USAA2013121600007

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 30,179 hours, 23,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE FWD CABIN DOOR 1L DIFFICULT TO DISARM AFTER PRESSURIZATION CYCLE.  FOUND GIRT BAR ENGAGEMENT CAUSING THE PROBLEM.  CLEANED GIRT BAR ENGAGEMENT AREA.  FOUND GIRT BAR SLIDE MATERIAL FOLDED INCORRECTLY, CORRECTED FOLD, SLIDE WAS NOT REMOVED.  ARMING & DISARMING OPERATIONS CHECKED GOOD IAW MM 25-62-44.
